# SDR 99ZZZX3608

- Difficulty date: August 30, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3906J
- Make and model: Doug R4D-8
- Aircraft serial: 43344
- Engine: Wright R182080
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Failed
- Location: Nacelle
- Part time: 18,836 hours
- Stage of operation: CR
- Nature of condition: E, R, J
- Precautionary procedure: A

## Discrepancy

CRUISING VMC AT 9,500 FEET NEAR LFK, ENGINE SHOOK AND OIL PRESSURE BEGAN TO LOWER.  CAPTAIN ELECTED PRECAUTIONARY SHUTDOWN OF ENGINE AND LANDED AT LFK WITHOUT INCIDENT.  CARGO WAS DISPATCHED ON ANOTHER AIRCRAFT.  SUSPECT PROBLEM AS VALVE FAILURE DAMAGING PISTON.  AS YET UNCONFIRMED.
